Label Changes for:

Emend (fosaprepitant dimeglumine) for Injection

August 2014

Changes have been made to the ADVERSE REACTIONS sections of the safety label.

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER)  

 

August 2014

ADVERSE REACTIONS

Postmarketing Experience
  • Nervous system disorders: Events of ifosfamide-induced neurotoxicity have been reported after aprepitant and ifosfamide coadministration.

 

March 2010

WARNINGS AND PRECAUTIONS

Hypersensitivity Reactions
  • Isolated reports of immediate hypersensitivity reactions including flushing, erythema, and dyspnea have occurred during infusion of fosaprepitant. These hypersensitivity reactions have generally responded to discontinuation of the infusion and administration of appropriate therapy. It is not recommended to reinitiate the infusion in patients who experience hypersensitivity reactions.

 

Hide
(web5)